MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER
Model Number 1012451-08
Medical Device Problem Codes Inflation Problem (1310); Material Rupture (1546); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that resistance was met with the anatomy resulting in the reported difficult to advance.Interaction with the anatomy resulted in compromising the balloon material thus resulting in the reported inflation problem and the reported material rupture.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat the first marginal artery.A 3.5x8mm nc trek was able to be advanced to the lesion, however with some resistance met with the anatomy.Once at the lesion and pressurized once at 4 atmospheres, the balloon completely failed to inflate due to the balloon rupturing.The leak was noted coming from the balloon itself.There were no adverse patient effects and no clinically significant delay in the procedure.A non-abbott balloon and guideliner were used to successfully complete the procedure.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10909082
Report Number2024168-2020-09953
Device Sequence Number3007182
Product Code LOX
UDI-Device Identifier08717648151965
UDI-Public08717648151965
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number1012451-08
Device Catalogue Number1012451-08
Device Lot Number00128G1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2020
Initial Report FDA Received Date11/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1